# SDR AUC2003F00001

- Difficulty date: July 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N900AU
- Make and model: Lkheed P3A
- Aircraft serial: 151391
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 5004634
- Condition: Failed
- Location: Mlg
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSEMBLY WITH RECAPPED TIRES INSTALLED ON AIRCRAFT.  THESE TIRES INSTALLED FOR A TOTAL OF 10 DAY AND OPERATED FOR A TOTAL OF 28 FLIGHT HOURS.  UPON TAKE OFF ONE OF THE NOSE WHEELS LOST THE CENTER PORTION OF THE TIRE TREAD.  THE FLIGHT CREW EXPERIENCED AN VIBRATION ON TAKE OFF AND ELECTED TO RETURN TO BASE.  THE MADE A SAFE LANDING.  THE PAIR OF TIRES WERE CHANGED AND THEY INSPECTED THE AIRCRAFT AND NO DAMAGE WAS FOUND.  WHEN THE TIRES RETURN TO MAINTENANCE, BOTH TIRES WERE CHECKED FOR PROPER INFLATION, NO LOSS OF PRESSURE FOUND.
